The Kadets 1/4 theorem for polynomials
DOI:
https://doi.org/10.7146/math.scand.a-15100Abstract
We determine the maximal angular perturbation of the (n+1)th roots of unity permissible in the Marcinkiewicz-Zygmund theorem on Lp means of polynomials of degree at most n. For p=2, the result is an analogue of the Kadets 1/4 theorem on perturbation of Riesz bases of holomorphic exponentials.Downloads
Published
2009-06-01
How to Cite
Marzo, J., & Seip, K. (2009). The Kadets 1/4 theorem for polynomials. MATHEMATICA SCANDINAVICA, 104(2), 311–318. https://doi.org/10.7146/math.scand.a-15100
Issue
Section
Articles